# SDR 96ZZZX239

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608TW
- Make and model: Boeing 767231
- Aircraft serial: 22571
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58541
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 810 - DURING A TEST OF THE EGRESS LIGHTING SYSTEM, THE AFT COACH SECTION DID NOT ILLUMINATE.  REMOVED AND REPLACED ONE EACH FLEX CABLE, MFG PN 5854-1 AND CHECK C-4D - 11-25-95 - LAX.
